Toggle Main Menu Toggle Search

ePrints

Nuuchahnulth Double Reduplication and Stratal Optimality Theory

Lookup NU author(s): Dr John Stonham

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Stonham J

Publication type: Article

Journal: Canadian Journal of Linguistics / La revue canadienne de linguistique

Year: 2007

Volume: 52

Issue: 1/2

Pages: 105-130

Print publication date: 01/03/2007

ISSN (print): 0008-4131

ISSN (electronic): 1710-1115

Publisher: University of Toronto Press, Journals Division

URL: http://muse.jhu.edu/journals/canadian_journal_of_linguistics/summary/v052/52.1stonham.html

DOI: 10.1353/cjl.2008.0020


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share